# SDR 97ZZZX1959

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N2FOR
- Make and model: Cessna U206G
- Aircraft serial: U2063807
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION, TWO CRACKS FOUND IN NR 2 HOLE, 3RD AND 4TH THREADS IN AT 6 O'CLOCK.
